HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

 
Title :On the unicity of immediate maximal extensions of valued fields
Authors :MARIAN VÂJÂITU
ALEXANDRU ZAHARESCU
Issue Date :2003
Type Local :雑誌掲載論文
Publisher :Faculty of Science, Ibaraki University
URI :http://hdl.handle.net/10109/3094
Citation :Mathematical Journal of Ibaraki University Vol.35 p.29 -33
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
20110384.pdf528KbAdobe PDFView/Open